# SDR UALA2011110406003

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 48,079 hours, 18,938 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S RIGHT SHOULDER HARNESS WILL NOT RETRACT.  REMOVED AND REPLACED CAPTAIN'S SEAT, OPS OKAY.
